# SDR IXXA070029S

- Difficulty date: April 21, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT AFT FUSELAGE SKIN PANEL AND SKIN SPLICES OF LONGERON 28 RIGHT AT STATION 1690.  REMOVED EXISTING EXTERNAL REPAIR DOUBLER.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW SKIN, EXTERNAL DOUBLER, AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS IAW FAA FORM 8100-9 DATED 04-23-07, MESSAGE BOEING NUMBER 1-317422975-5 DATED 04-23-07, AIRWORTHINESS DIRECTIVE 2007-02-02, SERVICE BULLETIN DACO DC8-53A80, DOUGLAS DRAWING SR08530032, SEMAN DRAWING NUMBER ED-4519 DATED 04-17-07, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-
